# SDR JJBA20230605003

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 39,079 hours, 27,592 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE EICAS MESSAGE CLIMBING THROUGH 1000`. WITHIN 2 MIN LH TANK DROPPED 400LBS. PERFORM FIM FOR FUEL LEAKAGE THROUGH THE WING TANK VENT VALVE DURING REFUELING OPERATION, TAKE-OFF, OR MANEUVERS PER MX CONTROL MANAGER. NO IMBALANCE MSG NOTED ON EICAS. PERFORMED PRESSURE REFUELING. NO LEAKAGE DETECTED ON LH OR RH WING. PERFORM FIM FOR FUEL LEAKAGE THROUGH WING TANK NACA DURING REFUELING OPERATION, TAKE-OFF, AND MANEUVERS. FLAP VALVE FOUND TO BE DAMAGED. R/R LH WING FLAP VALVE. OCF WAS PERFORMED SATIFACTORY.
